Downloads: 129 | Weekly Hits: ⮙2 | Monthly Hits: ⮙14
Case Studies | Pharmaceutical Science | India | Volume 6 Issue 12, December 2017
A Rare Case Report of Calcium Channel Blocker Induced Hypothyroidism
Joshisree K P, Dr Siddarama R
Calcium channel blockers (CCBs) are commonly used drugs for cardiovascular conditions like hypertension, angina and arrhythmias. The effect of this drug on other system was not given importance. Here we reported a case of female patient of 45 years old who was conformed to hypertension and diabetes using tab amlodipine (for hypertension) and oral hypoglycaemic agents (for diabetes) since 1 year. While patient was on therapy hypothyroidism was noticed. De-challenge was done. The relation between suspected drug and Adverse drug reaction (ADR) was established by performing ADR assessment scales like Naranjos scale and WHO UMC scale shows probable ADR. So, clinical pharmacist plays an important role in monitoring, detecting, and managing the ADR.
Keywords: Calcium channel blockers CCBs, hypothyroidism, amlodipine, adverse drug reaction ADR
Edition: Volume 6 Issue 12, December 2017
Pages: 303 - 305
How to Cite this Article?
Joshisree K P, Dr Siddarama R, "A Rare Case Report of Calcium Channel Blocker Induced Hypothyroidism", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20178660, Volume 6 Issue 12, December 2017, 303 - 305
Enter Your Email Address and Click Download Button